Citation: Rebecca. "Worst Night of My Life: An Experience with Bupropion (Wellbutrin) (exp36326)". Erowid.org. Sep 25, 2006. erowid.org/exp/36326
I had been prescribed wellbutrin to combat my depression, but had been off of it for two months and was feeling fine (I thought). But I had these pills left over, so one night without even really considering the consequences, I took 12 200mg pills. I started out with 4, and after 1 1/2 hours wasn't feeling anything, so I took 5 more. Then during my trip I took the other 3 at some point.
But I felt I was going to die, I was afraid to go to bed because I was sure I wouldn't wake up. I was hallucinating, these ghost-like figures were walking around my room, people were whispering in my ear, having conversations around me (there is no one else in my apartment), I was seeing faces in my cigarette smoke.
Shaking uncontrollably, my heart rate was at 140 bpm until I woke up the next morning. It felt like a really bad acid trip. I forgot how to do things that are normally givens, like how to wash my hair. I stood in the shower, put the shampoo in my hand and stared at it for five minutes, utterly confused about what the next step was. It completely eliminated my depth perception, I was constantly running into everything, stumbling all over, I guess you could say I sort of forgot how to walk. It was like my mind was stripped away and I was back to square one, having to figure things out all over again. It's difficult to recount everything, because it was all such a blurry experience. Time was one of the weirdest things, I would feel like hours have gone by, look at the clock, and 30 minutes would have passed. I dont remember going to bed, I dont remember how my interactions with others went (I was chatting on instant messenger when I wasn't throwing myself around my apartment), but I do remember that it lasted until the next day at around noon.
I had these absolutely insane dreams while I was asleep, seemed like an entire lifetime, they were really linear, I remember waking up and thinking that it was surely 2pm...it was 8am. And this went on for the next 5 hours, go to sleep, have crazy detailed dreams, wake up sure that I'd slept through the day, and only 20 minutes would have passed.
I was extremely nauseous, extremely out of it, and felt like I had lost a part of myself the night before. I've had my fair share of experiences with drugs...but this was different, it was like it took a part of my mind and a part of my soul, I dont think I'll ever get those back.
So...be careful, don't take 2400 mg in a 2 hour timespan, the negative effects far outweighed the positive (because there were none...besides seeing people walking around in my empty apartment, that was pretty cool.)
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.